# SDR DHL2005781506

- Difficulty date: February 20, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, LEFT MLG W/W 950 WEB CRACKED AT AFT DOOR STOP FITTING.  CUT OUT DAMAGED AREA 3.25 X 7.25, AT LEFT W/W STA 950 WEB AFT DOOR STOP FITTING IAW B727 SRM 51-40-2 FIG 1.  FABRICATED REPAIR DOUBLER FROM 2024-T3 .040 PO 9001634 DIM 7.75 X 4.25 AND FILLER REPAIR FROM 2024-T3 PO 9001634 .040 IAW B727 SRM 53-10-2 FIG 5 AND 51-40-2 FIG 1.  TREATED AND PRIMED DOUBLER, FILLER AND AREA IAW B727 SRM 51-10-2, INSTALLED PARTS IAW B727 SRM 51-40-2 FIG 1.
